On a determination of the boundary function in the initial-boundary value problem for the second order hyperbolic equation

Authors

  • I. M. Askerov Lankaran State University, General Hazi Aslanov Ave., 50, Lankaran, AZ4200

DOI:

https://doi.org/10.17721/1812-5409.2022/1.7

Keywords:

hyperbolic equation, inverse problem, optimal control, optimality condition

Abstract

In the paper the problem of determination of the boundary function is studied in the initial boundary value problem described by the second order hyperbolic equation. With the help of the additional condition, the functional is constructed, and the problem under consideration is reduced to the optimal control problem. The differential of the function is calculated, a necessary and sufficient condition for optimality is proved.

Pages of the article in the issue: 56 - 60

Language of the article: English

References

ALIFANOV, O.M., ARTYUKHIN, E.A., RUMYANTSEV, S.V. (1988) Extremal methods for solving ill-posed problems, M., Nauka.

VASILEV, F.P. (1981) Methods for solving extremal problems, M., Nauka, 1981.

GLASKO, V.B. (1984) Inverse problems of mathematical physics, M., Moscow State University.

KABANIKHIN, S.I. (2009) Inverse and ill-posed problems, Novosibirsk.

KOLMOGOROV, A.N., FOMIN, S.V. (1981) Elements of the theory of functions and functional analysis, M., Nauka.

LADYZHENSKAYA, O.A. (1973) Boundary value problems of mathematical physics, M., Nauka.

LYONS, J.-L. (1972) Optimal control of systems described by partial differential equations, M., Mir.

TIKHONOV, A.N., ARSENIN, V.Ya. (1974) Methods for solving ill-posed problems, M., Nauka.

LASIECKA, L., LIONS, J.-L., TRIGGIANI, R. (1986) “Non homogeneos bondary value problems for second order hyperbolic operators”, J. Math. pures et appl., vol. 65, p. 149-192.

GULIYEV, H.F., NASIBZADEH, V.N. (2018) “On a determination of the initial functions from the observed values of the boundary functions for the second-order hyperbolic equation”, Advanced Mathematical Models & Applications, vol. 3, №3, p.215-222.

TAGIEV, R. K., MAHARRAMLI, Sh. I. (2020) “Variational formulation of an inverse problem for a parabolic equation with integral conditions”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., vol. 12, iss. 3, p. 34–40.

Downloads

Published

2022-04-26

How to Cite

Askerov, I. M. (2022). On a determination of the boundary function in the initial-boundary value problem for the second order hyperbolic equation. Bulletin of Taras Shevchenko National University of Kyiv. Physical and Mathematical Sciences, (1), 56–60. https://doi.org/10.17721/1812-5409.2022/1.7

Issue

Section

Computer Science and Informatics